I'm hoping I can get some advice. I have a very limited income and no health insurance. It takes forever to apply and get approved for medical assistance.....If you have any ideas on what this could be...please let me know.
For quiet a while now I have been noticing that I will get a red lump under my arm...usually my left...I think I might have had it under my right...but don't really remeber....it is almost always under my left...I get it right before or during my period...never afterwards....sometimes that's how I know my period is coming because I will get this mysterious lump. It doesn't hurt unless i poke at it. I think that's more of a soreness than to say it is a painful lump...even then it's not "painful" more uncomfortable if anything. It's not always in the exact same spot, but always the same area. Here's the weird thing and most ambarassing :( ...I also get these weird red sores or lumps on my inner thigh...a couple times on my butt cheeks....but almost always on my inner thighs....sometimes they resemble a very big pimple...with puss....and sometimes it's just a red lump. Again...it's only right before my period..and then it eventually goes away.
Is this something to be worried about? or is this something that is common before your period? I don't have any other symptons...no night sweats or headackes or rapid weight loss...well I've lost 30lbs but that's due to weight watchers and hasn't been rapid....I sleep really well at night...and I Have allergies but nothing out of the ordinary that i would say is "flu like symptoms" I didn't start worrying until I came across this site because I was bored at work.....and began to think it could be something serious?
If you could help me I would appreciate it so much. I'm female of course and 25 if that helps at all.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?